# SDR HEER20160921237

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N439PH
- Make and model: Bell 407
- Aircraft serial: 53999
- Aircraft time: 9,615 hours
- Engine: Allsn 250C47B
- Engine time: 229 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 6895007
- Part serial: NWK151304
- Condition: Spalled
- Location: Torque Meter
- Part time: 229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 9-16-16 DUE TO METAL IN OIL.  TORQUE METER ROLLER BEARING EXHIBITS SPALLING OF INNER RACE.  REPLACED TORQUE METER ROLLER BEARING.
